# SDR 95ZZZX636

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23622
- Make and model: Tcraft BF60
- Aircraft serial: 1347
- Engine: Frnkln 4AC150A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 5498
- Condition: Broke
- Location: Cylinder Nr 2
- Part time: 2,500 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, ENGINE WOULD ONLY DEVELOP APPROXIMATELY 1300 PRM.  AIRCRAFT MADE PRECAUTIONARY LANDING.  INVESTIGATION SHOWED BOTH ROCKER ARMS BROKEN CYLINDER NR 2.  EXHAUST ROCKER SHOWED EVIDENCE OF BEING CRACKED FOR LONG PERIODS OF TIME.  BELIEVED THAT EXHAUST ROCKER BROKE AND LOOSE PIECE JAMMED INTAKE VALVE CAUSING INTAKE ROCKER TO FAIL.  SUBMITTER RECOMMENDS FREQUENT CLOSE INSPECTION OF ARMS.
